What causes sensitivity to medications when the liver is in good health? I always need a very minimal amount of medication and it lasts forever, I can take a Tylenol and feel it for 24 hours plus. If I take too much, I will pretty much just sleep (most medicine knocks me off my **s but I don't have like an allergic reaction well sometimes I find it hard to breathe or my heart feels funny) or as my mom found out when I was a kid, I'll get high as a kite. Is it just that I am rather small and have never taken much medication? I only take it if I absolutely must. Also medications can work unexpectedly on me at times what causes that?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?